# SDR USAA2011091400004

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 60,655 hours, 40,931 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D17978113
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31354437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RIGHT SERVICE DOOR ESCAPE SLIDE PRESSURE WAS LOW.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT SERVICE DOOR ESCAPE SLIDE PER J/C 03T10025002.
